# SDR ABXA9801060

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDOW WOULD NOT OPEN.  ADJUSTED LOWER AFT LINKAGE ROD IAW DC-8 MM 56-10-3, OPS CHECKED GOOD.
